# SDR AC2A111918

- Difficulty date: November 5, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 2,161 hours
- Engine: Pwc PW207D
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102103
- Part serial: LK7750
- Condition: Delaminated
- Location: Main Rotor
- Part time: 2,161 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FOUND DELAMINATED, REPLACED BEARING.
